Polynomial solution of 2D Kalman-Bucy filtering problem

Share/Save/Bookmark

Sebek, M. (1992) Polynomial solution of 2D Kalman-Bucy filtering problem. IEEE transactions on Automatic Control, 37 (10). pp. 1530-1533. ISSN 0018-9286

[img]
Preview
PDF
331Kb
Abstract:The 2D version of the Kalman-Bucy filtering problem is formulated and then solved via 2D polynomial methods. The optimal filter is restricted to be a linear causal system. The design procedure is shown to consist of one 2D spectral factorization equation only. In fact, it works for n-D signals (n>2) as well
Item Type:Article
Copyright:©1992 IEEE
Link to this item:http://purl.utwente.nl/publications/55707
Official URL:http://dx.doi.org/10.1109/9.256417
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page